The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (596 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 1, 1983, pp. 89–93
DOI: 10.4171/ZAA/51

Published online: 1983-02-28

A Note on the Invertibility of Generalized Wiener–Hopf Operators

Jörg Donig[1]

(1) Universität Duisburg-Essen, Germany

We consider generalized Wiener–Hopf-operators of the form $T(A) := PA \uparrow R(P)$ in a Hilbert space, where $A$ and $P$ are linear, bounded operators, and $P$ permits a Moore–Penrose inverse. The purpose of our investigations is to derive a criterion for the invertibility of $T(A)$ in $R(P)$.

No keywords available for this article.

Donig Jörg: A Note on the Invertibility of Generalized Wiener–Hopf Operators. Z. Anal. Anwend. 2 (1983), 89-93. doi: 10.4171/ZAA/51